Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 22 year male. I drink beer about 20 hours ago. After that I have vomiting. And since last 8 hours I am trying eat food and drink water but it makes me vomit immediately after that. I just took a expert opinion and gave myself a injection (emistat) to stop the vomit. And now I am not vomiting but my stomach feels like its burning. I just ate a lemonade and water. Was it wise to take the injection? What should I do to feel myself a lot more better. Please help me out. thank you waiting for you to reply asap.

1 Doctor Answered
No it was not correct to inject urself without consulting physician n finding the cause of vomiting. It can be because of gastritis. Follow this 1. Don't take tea empty stomach. Eat something like a banana (if you are not diabetic) or any seasonal fruit or soaked almonds and a glass of water first thing in the morning (within 10 mins of waking up). No only biscuits or rusk will not do. 2. Don't overeat 3. Take your breakfast every day. Don't skip it. U should eat whatever your mother or grandparent eat in bfast. I mean to say whatever is your traditional food. If punjabi eat paratha, if belongs to south then take idli/ dosa etc. 4. Have light meals every 2 hours (in addition to your breakfast, lunch n dinner) e.g. Nariyal paani, chaach, a handful of dry fruits, a handful of peanuts, any fresh n seasonal fruit, a cup of curd/milk etc 5. Finish your dinner at least 2 hours before going to sleep. 6. Maintain active life style7. Avoid fast foods, spicy n fried foods, carbonated beverages 8. Take a lot of green vegetables n fruit. 9. Drink lot of water.10. Everyday preferably sleep on same time exercise in the form of yoga, cycling, swimming, gym etc.For more details, you can consult me.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.